MAUDE Adverse Event Report: ZIMMER BIOMET, INC. STEM EXTENSION 3MM OFFSET SPLINED UNCEMENTED; PROSTHESIS KNEE

ZIMMER BIOMET, INC. STEM EXTENSION 3MM OFFSET SPLINED UNCEMENTED; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Pain (1994); Numbness (2415)
Date of Event 04/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: femur cemented plus right size 7+, item # 42504606212, lot # 64566646, tibia fixed cemented right size e stem extension, item # 42542007102, lot # 64318491, stem extension tapered cemented, item # 4256000751,4 lot # 64630443, tibial augment cemented half block, item # 42555805405, lot # 64499789, unknown articular surface, item # unknown lot # unknown.Customer has indicated that the product will not be returned because it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filled for this event: 0001822565-2022-03311, 0001822565-2022-03313, 0001822565-2022-03314, 0001822565-2022-03315 and 0001822565-2022-03316.Device remains implanted.
 
Event or Problem Description
It was reported patient is experiencing pain, bursitis and tendonitis four months post implantation due to a fall.Radiographically, implants remain intact, in stable position, and with no evidence of loosening or wear.Attempts to obtain additional information have been made; however, no more is available.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Mechanical (g04) - stem.Reported event was confirmed by review of medical records provided.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.Medical records review indicates that office visit had a few falls and is now having pain, x-ray: no acute fractures or dislocations, implant remain in good position.X-rays: stable position, no loosening or wear, was falling once a week, steroid injection for pes bursitis, knee pain improved but now has back pain, 60 percent improvement with knee pain, rom: 0-125 degree, tenderness to midline joint, immediate discomfort with extension, mild swelling.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
STEM EXTENSION 3MM OFFSET SPLINED UNCEMENTED
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15868475
Report Number0001822565-2022-03312
Device Sequence Number20135901
Product Code MBH
UDI-Device Identifier00887868250071
UDI-Public(01)00887868250071(17)291031(10)64578342
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42560313517
Device Lot Number64578342
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2022
Supplement Date Received by Manufacturer03/20/2023
Initial Report FDA Received Date11/28/2022
Supplement Report FDA Received Date03/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight91 KG